MathSciNet Relay Station
MathSciNet bibliographic data
MR956603 (89j:58029) 58F05 (81C99)
Cushman, R.; Duistermaat, J. J. The quantum mechanical spherical pendulum. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 475–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement